Alert archive / Arizona / Flash Flood Watches in 2012

Flash Flood Watch 8, NWS Phoenix, AZ

September 7, 2012

NWS Phoenix, AZ issued this flash flood watch at Sep 7, 2012, 2:27 PM MST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2012, 2:27 PM MST (21:27 UTC)
Expired
Sep 7, 2012, 7:00 PM MST
In force
5 hr
Issued by
NWS Phoenix, AZ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WGUS65 KPSR 072127
FFAPSR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PHOENIX AZ
227 PM MST FRI SEP 7 2012

...THREAT OF FLASH FLOODING HAS SHIFTED INTO WESTERN ARIZONA...

AZZ022>024-027-028-072230-
/O.CAN.KPSR.FF.A.0007.000000T0000Z-120908T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG...MESA...
PHOENIX...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...TOP-OF-THE-WORLD...
GILA BEND...APACHE JUNCTION...CASA GRANDE...FLORENCE
227 PM MST FRI SEP 7 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST-CENTRAL ARIZONA AND SOUTH-
CENTRAL ARIZONA HAS BEEN CANCELLED. THE HEAVIEST RAIN HAS SUBSIDED AND
THE THREAT FOR FLASH FLOODING HAS PUSHED WEST OF THE AREA. HOWEVER...MANY
WASHES ACROSS SOUTH-CENTRAL ARIZONA WILL CONTINUE TO RUN THROUGH THIS
EVENING. IF YOU ENCOUNTER WATER OF UNKNOWN DEPTH...TURN AROUND DONT
DROWN.

STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO
ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE
FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT

WEATHER.GOV/PHOENIX

$$

AZZ021-080200-
/O.NEW.KPSR.FF.A.0008.120907T2127Z-120908T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEST CENTRAL DESERTS-
INCLUDING THE CITIES OF...QUARTZSITE...SALOME
227 PM MST FRI SEP 7 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF WEST-CENTRAL ARIZONA...
  INCLUDING THE FOLLOWING AREA...IN WEST-CENTRAL ARIZONA...WEST 
  CENTRAL DESERTS.

* UNTIL 7 PM MST THIS EVENING

* SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS
  OF LA PAZ COUNTY THIS AFTERNOON AND EVENING. SOME STORMS WILL BE
  CAPABLE OF PRODUCING TORRENTIAL RAIN ALONG WITH FLOODING OF
  NORMALLY DRY WASHES...INCLUDING THE BOUSE WASH. THE STRONGEST
  STORMS WILL BE CAPABLE OF DROPPING A QUICK ONE TO TWO INCHES OF
  RAIN. URBAN FLOODING IS ALSO POSSIBLE AND MOTORISTS ARE URGED TO
  EXERCISE CAUTION WHEN DRIVING ON AREA ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER
DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE
WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE
IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH
FLOOD WARNING BE ISSUED.

&&

STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO
ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE
FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT

WEATHER.GOV/PHOENIX

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood watch went out at Sep 7, 1:30 PM MST, 57 minutes earlier.

Area forecast discussion, Sep 7, 1:30 PM MST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
130 PM MST FRI SEP 7 2012

.UPDATE...UPDATED AVIATION AND FIRE WEATHER DISCUSSIONS.

&&

.SYNOPSIS...
A VERY MOIST AND UNSTABLE MONSOON AIRMASS WILL CONTINUE TO COVER THE
REGION THROUGH EARLY NEXT WEEK...AND LEAD TO A CHANCE OF MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY.
THUNDERSTORM COVERAGE AND INTENSITY WILL VARY FROM DAY TO DAY...WITH
SOMEWHAT BETTER CHANCES EXPECTED OVER THE WEEKEND AND INTO NEXT
MONDAY. HIGH TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY BELOW
SEASONAL NORMALS EACH DAY GIVEN THE HIGH MOISTURE CONTENT IN THE
ATMOSPHERE.

&&

...AREAS OF FLASH FLOODING EXPECTED IN THE PHOENIX METRO AREA...

.DISCUSSION...
WELL-DEFINED LOW PRESSURE SYSTEM ACROSS SOUTHERN AZ IS PRODUCING A
CONSIDERABLE AMOUNT OF UPWARD VERTICAL MOTION ACROSS EAST-CENTRAL
AZ. LEFTOVER CAPE FROM YESTERDAY HAS FINALLY BEEN REALIZED AND
WIDESPREAD SHOWERS AND THUNDERSTORMS ERUPTED ACROSS EASTERN GILA
COUNTY EARLY THIS MORNING. LATEST PSR SOUNDING CAME IN WITH 2.1
INCHES OF PRECIPITABLE WATER AND THE FOCUS REMAINS ON HEAVY
RAIN/FLOODING.

NORTHEASTERLY FLOW HAS STRENGTHENED BETWEEN THE VORT MAX TO THE
SOUTH AND HIGH PRESSURE NEAR SAN DIEGO...WHICH HAS HELPED TO STEER
THE ACTIVITY INTO THE PHOENIX METRO AREA. RAINFALL RATES HAVE BEEN
EXTREMELY HIGH SO FAR ACROSS EAST MESA...GILBERT AND CHANDLER...AND
ADDITIONAL FLOODING IS ANTICIPATED ACROSS PORTIONS OF THE VALLEY
THIS AFTERNOON. HIGHEST RAINFALL TOTALS SO FAR HAVE BEEN 2.40 INCHES
AT SAGUARO LAKE AND 2.36 INCHES IN MESA.

ADJUSTMENTS TO THE FORECAST WERE ALREADY MADE THIS MORNING TO
INCREASE POP/QPF/SKY. ADDITIONAL UPDATES TO LOWER TEMPERATURES ARE
FORTHCOMING.

&&

.PREVIOUS DISCUSSION...
THE WEEKEND LOOKS TO BE PARTICULARLY ACTIVE AND THE MODELS HAVE BEEN
HINTING AT THIS FOR THE PAST FEW DAYS. A FEW 700-300MB INVERTED
TROUGHS ARE EXPECTED TO MOVE THROUGH THE REGION THIS WEEKEND...AND
SHOULD INTERACT WITH A LARGER MORE WELL DEFINED 200-300MB PVD
/PRESENTLY OVER BAJA CALIFORNIA/. INTERESTINGLY ENOUGH...THE USUALLY
ACTIVE PORTIONS NORTH AND EAST OF PHOENIX MAY SEE A BIT OF A BREAK
AT TIMES THIS WEEKEND AS THE GREATEST MOISTURE AND INSTABILITY
ORIENT INTO A LAS VEGAS TO NOGALES AXIS. ALL GUIDANCE PRETTY MUCH
AGREES THAT SOUTHERN GILA COUNTY MAY SEE LITTLE TO NO INSTABILITY
SATURDAY AND SUNDAY. NOT SAYING THESE AREAS WILL BE DRY
ALTOGETHER...BUT I REFINED THE POPS TO BETTER REFLECT THE AXIS OF
MOISTURE/INSTABILITY.  POPS WERE INCREASED ACROSS THE PHOENIX METRO
AS WELL BUT AS USUAL...THERE IS JUST ENOUGH UNCERTAINTY IN THE
GUIDANCE TO PRECLUDE ME FROM GOING MUCH ABOVE 40-50 PERCENT. WILL
STORMS FORM OVER SOUTHERN ARIZONA AND MOVE NORTHWARD OR WILL STORMS
FORM OVER NORTHERN MARICOPA COUNTY AND MISS PHOENIX
ALTOGETHER...THESE ARE MY MAIN QUESTIONS THIS MORNING. HOPE TO GAIN
SOME CLARITY FROM THE HI-RES WRF MODELS LATER TODAY. SIMILAR
CONVECTIVE DEVELOPMENT IS EXPECTED ON SUNDAY WITH THE BEST CHANCES
FROM PHOENIX WESTWARD TO THE COASTAL MOUNTAINS OF CALIFORNIA.

WESTERLY FLOW ALOFT BEGINS TO TAKE SHAPE ON MONDAY AS THE UPPER
LEVEL PVD MOVES THROUGH SOUTHERN ARIZONA INTO NEW MEXICO. MOISTURE
SHOULD WORK ITS WAY BACK INTO EASTERN ARIZONA AND ALL LOCATIONS
SHOULD SEE A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. MONDAY
COULD BE THE BEST CHANCE AREA-WIDE FOR PRECIP GIVEN FAVORABLE UPPER
LEVEL SUPPORT AND POPS WERE INCREASED INTO THE 40-50 PERCENT RANGE
TO REFLECT THIS. FOLLOWING THE TROUGH...A GRADUAL DECREASE IN
MOISTURE AND INSTABILITY WILL GREATLY REDUCE THE AMOUNT OF STORMS
FROM TUESDAY ONWARD. COULD SEE A FEW RENEGADE STORMS EAST OF PHOENIX
ON TUESDAY WHERE SOME MOISTURE AND INSTABILITY WILL RESIDE /PER THE
SLOWER ECMWF SOLUTION/ BUT WESTERLY FLOW WILL STEER THESE STORMS
AWAY FROM THE DESERTS. 1000-700MB MOISTURE DROPS ALL THE WAY DOWN TO
AROUND 6 G/KG ON WEDNESDAY WITH BARELY ANY INSTABILITY TO SPEAK OF
ANYWHERE IN THE STATE. MAY STRUGGLE TO EVEN GET AFTERNOON CU LATE
NEXT WEEK AND POPS WERE REDUCED WELL BELOW CLIMO FOR THE END OF THE
FORECAST PERIOD.

WITH ELEVATED MOISTURE...TEMPS SHOULD STAY AOB NORMAL THROUGH AT
LEAST THE MIDDLE OF NEXT WEEK. TEMPS WILL CLIMB SLIGHTLY FROM THE
MIDDLE OF NEXT WEEK ONWARD IN RESPONSE TO DECREASING MOISTURE BUT
STILL IN THE BALLPARK OF NORMAL FOR MID SEPTEMBER.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...AND KSDL...A WEAK
WEATHER DISTURBANCE ALONG WITH ABUNDANT MOISTURE OVER THE SOUTHERN
HALF OF ARIZONA WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS
THIS AFTERNOON AND INTO THE EVENING HOURS. EXPECT WIDESPREAD CLOUD
DECKS GENERALLY AT OR ABOVE 8KFT WITH CIGS AS LOW AS 5KFT IN HEAVIER
SHOWERS/THUNDERSTORMS. STRONGER STORMS HAVE THE POTENTIAL TO
PRODUCE GUSTY OUTFLOW WINDS UP TO 30KT AND REDUCE VISIBILITIES TO
AROUND 4SM IN HEAVY RAIN.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
ANTICIPATE WIDELY SCATTERED SHOWERS AND THUNDERSTORMS VICINITY KBLH
AFTER 22Z. PROBABILITY LOW AT KIPL...SO NOT INTRODUCING WEATHER IN
THE KIPL TAF AT THIS TIME. SCT-BKN CLOUD DECKS GENERALLY AT OR ABOVE
12KFT...WITH CIGS LOWERING TO 5KFT IN HEAVIER SHOWERS/THUNDERSTORMS.
REDUCED VISIBILITIES DOWN TO 3SM IN HEAVY RAIN WILL BE POSSIBLE WITH
THE STRONGER SHOWERS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
LINGERING MOISTURE WILL MAINTAIN AN ELEVATED CHANCE OF THUNDERSTORMS
FOR EARLY NEXT WEEK. DEEPER WESTERLY FLOW WILL LEAD TO A DOWNTREND
IN ATMOSPHERIC MOISTURE BEGINNING TUESDAY. THUS...HUMIDITIES AND
STORM CHANCES WILL DECLINE FROM WEST TO EAST. THERE WILL BE ONLY A
SLIGHT CHANCE OF THUNDERSTORMS LEFT OVER THE HIGHER TERRAIN OF
SOUTH-CENTRAL ARIZONA ON WEDNESDAY AND THURSDAY. MINIMUM HUMIDITIES
WILL DROP INTO THE UPPER TEENS OVER SOUTHEAST CALIFORNIA BY
THURSDAY. APART FROM THUNDERSTORM OUTFLOWS...NO STRONG WINDS ARE
ANTICIPATED. AFTERNOON WINDS ARE EXPECTED TO FAVOR SOUTHWEST AND
WESTERLY DIRECTIONS FOR MOST AREAS BEGINNING TUESDAY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH
PREVIOUS DISCUSSION...LEINS
AVIATION...MEYERS
FIRE WEATHER...AJ
Hazardous weather outlook, Sep 7, 4:35 AM MST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
435 AM MST FRI SEP 7 2012

AZZ020>028-CAZ031-081400-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-
435 AM MST FRI SEP 7 2012 /435 AM PDT FRI SEP 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TODAY. THE
PRIMARY HAZARDS WILL BE GUSTY WINDS...LIGHTNING...AND LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE AN INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS THIS
WEEKEND INTO EARLY NEXT WEEK. THE PRIMARY WEATHER HAZARDS INCLUDE
LOCALLY HEAVY RAIN AND LOCALIZED FLOODING OF ROADS AND WASHES...GUSTY
WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST AND DEADLY CLOUD TO
GROUND LIGHTNING. STORM CHANCES WILL DECREASE FROM TUESDAY ONWARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

CAZ030-032-033-081400-
JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
435 AM PDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA
AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY...THE STRONGEST
OF WHICH MAY PRODUCT GUSTY WINDS...LIGHTNING...AND LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE AN INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS THIS
WEEKEND INTO EARLY NEXT WEEK. THE PRIMARY WEATHER HAZARDS INCLUDE
LOCALLY HEAVY RAIN AND LOCALIZED FLOODING OF ROADS AND WASHES...GUSTY
WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST AND DEADLY CLOUD TO
GROUND LIGHTNING. STORM CHANCES WILL DECREASE FROM TUESDAY ONWARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Sep 7, 9:30 AM MST, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
930 AM MST FRI SEP 7 2012

AZZ023-024-071715-
MARICOPA AZ-
930 AM MST FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 1015 AM MST

AT 929 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF SCOTTSDALE...MOVING SOUTHWEST AT
20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   PARADISE VALLEY... DOWNTOWN SCOTTSDALE AND  MESA RIVERVIEW MALL...
   CAMELBACK MOUNTAIN AND  TEMPE MARKETPLACE...
   PIESTEWA PEAK PARK... PAPAGO PARK AND  ARIZONA STATE UNIVERSITY...
   NORTH MOUNTAIN PARK AND  TEMPE...
   PHOENIX...
   ARIZONA STATE FAIRGROUNDS... SKY HARBOR AIRPORT AND  METRO
  CENTER...

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3321 11158 3355 11228 3373 11182 3362 11165
TIME...MOT...LOC 1630Z 059DEG 16KT 3361 11187

HIRSCH
Local storm report, Sep 7, 10:08 AM MST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1008 AM MST FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       2 SW GILBERT            33.31N 111.80W
09/07/2012  M1.00 INCH       MARICOPA           AZ   COCORAHS

            1 INCH OF RAIN IN 30 MINUTES WITH RAIN CONTINUING

&&

EVENT NUMBER PSR1200318

DG
Local storm report, Sep 7, 10:13 AM MST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1013 AM MST FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HEAVY RAIN       1 SE GILBERT            33.32N 111.75W
09/07/2012  M1.00 INCH       MARICOPA           AZ   TRAINED SPOTTER

            1.00 INCH RAIN IN LAST 35 MINUTES

&&

EVENT NUMBER PSR1200319

KINCAID

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 5:09 PM MSTAreal Flood AdvisoryPSRMaricopa, Yuma111 min
Sep 6, 5:43 PM MSTAreal Flood AdvisoryPSRYuma57 min
Sep 6, 5:44 PM MSTSpecial Weather StatementPSRMaricopa61 min
Sep 6, 5:58 PM MSTSpecial Weather StatementPSR62 min
Sep 6, 6:20 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma115 min
Sep 6, 6:35 PM MSTAreal Flood AdvisoryPSRYuma115 min
Sep 6, 7:04 PM MSTBlowing Dust AdvisoryPSR116 min
Sep 7, 7:41 AM MSTAreal Flood AdvisoryPSRMaricopa109 min
Sep 7, 7:53 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal112 min
Sep 7, 8:30 AM MSTFlash Flood WatchPSR6 hr
Sep 7, 9:30 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Sep 7, 9:30 AM MSTSpecial Weather StatementPSRMaricopa45 min
Sep 7, 9:45 AM MSTFlash Flood WarningPSRMaricopa2 hr
Sep 7, 9:53 AM MSTFlash Flood WarningPSRMaricopa, Pinal112 min
Sep 7, 11:07 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal113 min
Sep 7, 11:44 AM MSTAreal Flood WarningPSRMaricopa, Pinal4 hr
Sep 7, 12:00 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Sep 7, 12:52 PM MSTFlash Flood WarningPSRMaricopa113 min
Sep 7, 2:51 PM MSTAreal Flood AdvisoryPSRLa Paz31 min
Sep 7, 3:20 PM MSTAreal Flood AdvisoryPSRLa Paz115 min
Sep 7, 3:40 PM MSTSevere Thunderstorm WarningPSRLa Paz46 min
Sep 7, 4:16 PM MSTSpecial Weather StatementPSR29 min

Nearby

Flash Flood Watches in Arizona, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.